# SDR 95ZZZX2339

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Loose Rivets
- Location: Lt Elevator
- Part time: 2,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, LT ELEVATOR TORQUE TUBE ASSEMBLY FOUND TO HAVE LOOSE RIVETS.  THE PART WAS REPLACED.
